MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.72287

Медицинская библиотека · Cureus · 2024

Leflunomide-Induced Drug Reaction With Eosinophilia and Systemic Symptoms: A Diagnostic Dilemma.

Jayakumar Anjali, S Harikrishnan, Philip Tomy, Jomey Meenu Rose

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe idiosyncratic drug reaction. This commonly manifests with fever, lymphadenopathy, and a maculopapular rash. It can be fatal if early diagnosis and removal of the offending agent do not occur. Leflunomide, a disease-modifying antirheumatic drug (DMARD) has been rarely associated with DRESS syndrome. Here, we present the case of a 59-year-old male patient admitted with leflunomide-induced DRESS syndrome.

Для цитирования: Jayakumar Anjali, S Harikrishnan, Philip Tomy, Jomey Meenu Rose. Leflunomide-Induced Drug Reaction With Eosinophilia and Systemic Symptoms: A Diagnostic Dilemma.. Cureus. 2024. DOI: 10.7759/cureus.72287.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.